# SDR UALA2013043003015

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,459 hours, 14,668 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRST STAGE FAN BLADE NICKED ON LEADING EDGE APPROX 12 INCHES FROM OUTBOARD END WITH A DEPTH OF .010.  ACCOMPLISHED FIRST BLEND ON BLADE IAW AMM 72-31-02.    ACCOMPLISHED HFEC AS REQUIRED REF NDT MANUAL PART 6 72-31-401.  NO CRACKS FOUND.
